Control of quasi-differential equations
Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 229-239
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_51_1_229_239,
author = {L. Markus},
title = {Control of quasi-differential equations},
journal = {Annales Polonici Mathematici},
pages = {229--239},
year = {1990},
volume = {51},
number = {1},
doi = {10.4064/ap-51-1-229-239},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-229-239/}
}
L. Markus. Control of quasi-differential equations. Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 229-239. doi: 10.4064/ap-51-1-229-239
Cité par Sources :